# SDR IPXA10558434

- Difficulty date: January 22, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 18,661 hours, 12,476 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 1150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FLOOR PANEL HAS A 14" LONG CRACK AT BS 1150, RBL 45-60 WL 208.  FABRICATED REPLACEMENT PANEL IAW ER B757-5320-9692-F.
